# SDR QMLA2017112717132

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N292AM
- Make and model: Bell 407
- Aircraft serial: 54569
- Aircraft time: 671 hours, 3,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXHAUST SMELL IN CABIN.
